# SDR SWAA2014060628797

- Difficulty date: May 29, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 50,623 hours, 29,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE TRACK CRACKED AT BS 727B, RBL 45.5.  REPAIRED TRACK IAW EA.
